MathSciNet Relay Station
MathSciNet bibliographic data
MR1955265 (2004a:47008) 47A15 (30D55 30H05 46E20 47B37 47B38)
Shimorin, Serguei On Beurling-type theorems in weighted $l\sp 2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1777–1787 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement